# SDR UALA2011041101720

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,025 hours, 11,549 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81277
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT IDG FAILURE, FLIGHT DIVERTED.  REMOVED & REPLACED RT IDG, OPS NORMAL.
